# SDR DLL10953103

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1553019102
- Condition: Corroded
- Location: Fs 892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LETTER CHECK ATL, FOUND SUPPORT FITTINGS ON THE GALLEY DOOR WERE CORRODED.  THE FITTINGS WERE REPLACED IN ACCORDANCE WITH FAA FORM 8110-3, DATED 07-06-95 TO ACCOMODATE REPAIRS PER DL ERA 271294-14.
